Alert archive / North Carolina / Flash Flood Warnings in 2007

Flash Flood Warning 17, NWS Raleigh, NC

July 27, 2007Durham County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Jul 27, 2007, 6:24 PM EDT for Durham County, North Carolina. It was in force for 96 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 27, 2007, 6:24 PM EDT (22:24 UTC)
Expired
Jul 27, 2007, 8:00 PM EDT
In force
96 min
Issued by
NWS Raleigh, NC
Area
Whole counties

County Durham County, NC

The radar

The Raleigh/Durham radar (KRAX), 54 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2007-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1633 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2007-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1633 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1024 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KRAH 272227
FFWRAH
NCC063-280000-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
624 PM EDT FRI JUL 27 2007

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DURHAM COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 800 PM EDT

* AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAIN OVER SOUTHWESTERN DURHAM COUNTY.

* LOCATIONS THREATENED WITH FLOODING INCLUDE PARKWOOD.

A NEARLY STATIONARY THUNDERSTORM IS PRODUCING VERY HEAVY RAIN JUST 
NORTH OF JORDAN LAKE OVER SOUTHWEST DURHAM COUNTY. AS MUCH AS TWO AN 
A HALF INCHES OF RAIN HAS FALLEN AND MORE HEAVY RAINS ARE EXPECTED 
BEFORE 7 PM. 

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE EXPERIENCING FLOODING OR LIVE IN A FLOOD PRONE AREA MOVE
TO HIGHER GROUND IMMEDIATELY. THOSE LIVING NEAR CREEKS AND STREAMS
SHOULD MONITOR WATER LEVELS CLOSELY AND BE PREPARED TO TAKE QUICK
ACTION.

LAT...LON 3594 7892 3586 7890 3587 7900 3596 7901

$$

RLH
1 follow-up statement
000 
WGUS72 KRAH 272347
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
743 PM EDT FRI JUL 27 2007

NCC063-272353-
DURHAM NC-
743 PM EDT FRI JUL 27 2007

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN DURHAM COUNTY IS
CANCELLED...

HEAVY RAINS HAVE ENDED OVER SOUTHWEST DURHAM COUNTY. THE FLASH FLOOD 
WARNING FOR SOUTHWEST DURHAM COUNTY IS NO LONGER IN AFFECT. 

A BRIEF HEAVY DOWNPOUR FROM A THUNDERSTORM IS STILL POSSIBLE UNTIL 9 
PM. WITH SOILS IN SOUTHWEST DURHAM COUNTY AND VICINITY SATURATED BY 
EARLIER RAINS...SOME PONDING OF WATER ON ROADS MAY BE POSSIBLE WITH 
HEAVER RAINS THROUGH 9 PM. 

LAT...LON 3594 7892 3586 7890 3587 7900 3596 7901

$$

14

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 2:45 PM EDT, 3 hours 39 minutes earlier.

Area forecast discussion, Jul 27, 2:45 PM EDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
245 PM EDT FRI JUL 27 2007

.SYNOPSIS...A TROUGH OF LOW PRESSURE WILL LINGER OVER THE REGION
THROUGH TONIGHT. AN AREA OF WEAK LOW PRESSURE WILL FORM TO OUR
WEST SATURDAY AND DRIFT SLOWLY EAST ACROSS THE AREA SUNDAY AND
MONDAY... BRINGING INCREASING MOISTURE AND CLOUDS AND GOOD CHANCES
FOR RAIN.

&&

.NEAR TERM /THROUGH TONIGHT/...

THE COLUMN HAS BECOME MODERATELY TO HIGHLY UNSTABLE OVER A GOOD
PORTION OF CENTRAL NC WITH SURFACE CAPES EXCEEDING 2500 J/KG
ACCORDING TO THE STORM PREDICTION CENTERS MESOANALYSIS PAGE. DEEP
LAYER SHEAR HAS BEEN SCANT...JUST AROUND 10 KTS... BUT THE DIFFLUENT
925 MB FLOW FROM EARLIER HAS BECOME CONFLUENT OVER THE COASTAL
PLAIN... FACILITATING THE RECENT RAPID BLOWUP IN CONVECTION HERE.
WILL GO WITH 30-45% POPS... HIGHER IN THE NORTHWEST AND COASTAL
PLAIN... THROUGH THE EVENING. WITH THE INSTABILITY AS HIGH AS IT IS
AND 500 MB TEMPS AROUND -11/-12... CELLS COULD PRODUCE DOWNBURST
WINDS OR HAIL UNTIL CLOSE TO SUNSET... WHEN THE COLUMN SHOULD BEGIN
TO STABILIZE WITH THE LOSS OF HEATING. LOWS 67-72 WITH SKIES
BECOMING MOSTLY CLOUDY EVERYWHERE AS UPSTREAM MID CLOUDS ADVECT INTO
THE AREA. -GIH

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...

THE STRONG MID LEVEL WAVE PRODUCING WIDESPREAD SHOWERS OVER THE OHIO
VALLEY IS EXPECTED TO SKIRT THE SOUTHWESTERN CWA LATE TONIGHT INTO
SATURDAY AS IT SLOWS... ALTHOUGH THE VORTICITY ADVECTION SHOULD BE
WANING WITH THE WEAKENING FLOW AND SLIGHTLY DAMPENING WAVE.
NEVERTHELESS... THIS FORCING SHOULD PRODUCE ENOUGH LARGE SCALE
FORCING FOR SCATTERED COVERAGE. INSTABILITY IS LIKELY TO BE LOWER
THAN TODAY HOWEVER WITH 500 MB TEMPS A GOOD 5C WARMER THAN TODAY...
YET MOISTURE SHOULD BE MORE ABUNDANT. HAVE GONE WITH 30-50% POP...
HIGHEST IN THE WESTERN CWA AND COASTAL PLAIN... WHERE THE SREF SHOWS
A HIGH PROBABILITY OF VIGOROUS UPDRAFTS. HIGHS 87-92... WITHIN A
COUPLE OF DEGREES OF GFS MOS GUIDANCE.

PRECIP CHANCES AND COVERAGE SHOULD INCREASE THROUGH SUNDAY/MONDAY...
AS PRECIPITABLE WATER VALUES CLIMB TOWARD AND EVENTUALLY EXCEED 2
INCHES... AND AS THE SHORTWAVE PRESSING ALONG THE ND/CANADA BORDER
DROPS INTO THE TROUGH BASE... WHICH WILL BRING INCREASED LARGE SCALE
LIFT SUNDAY AFTERNOON INTO EARLY MONDAY. A SURFACE LOW PRESSURE AREA
BECOMES MORE DEFINED OVER EASTERN TN AND SLOGS EAST THROUGH THE
CAROLINAS ACCOMPANYING THE COLD FRONT... ASSURING A STEADY SOUTHEAST
BOUNDARY LAYER FETCH FROM THE ATLANTIC AND PLENTY OF MOISTURE INTO
CENTRAL NC THROUGH MONDAY. HAVE RAISED POPS SUNDAY AFTERNOON TO LOW
END LIKELY IN THE WEST AND HIGH CHANCE EAST... WITH THE LIKELY POPS
THEN SPREADING EASTWARD INTO MONDAY... WHERE THE GFS GENERATES
ADDITIONAL LARGE SCALE LIFT VIA UPPER DIVERGENCE WITHIN THE LEFT
EXIT REGION OF THE UPPER JET TO OUR NORTHWEST. WITH WEAK STEERING
AND HIGHLY ANOMALOUS MOISTURE... SOME HEAVY RAIN MAY OCCUR ALONG AND
WITH THE FRONT. LOWS WILL BE GENERALLY NEAR TO SLIGHTLY ABOVE
NORMAL... WITH HIGHS NEAR TO SLIGHTLY BELOW NORMAL. -GIH

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...

THE SURFACE FRONT IS EXPECTED TO LIE OVER EASTERN NC MONDAY NIGHT
BUT WITH THE MID LEVEL TROUGH AXIS STILL SETTLED JUST NORTHWEST OF
THE AREA AND THE POSSIBILITY THAT THE UPPER JET CORE WILL BE
OVERHEAD... CONSIDERABLE CLOUD COVER SHOULD EXTEND INTO TUESDAY
MORNING. UNCERTAINTY REMAINS AS TO WHETHER THE FRONT WILL CONTINUE A
SLOW EASTWARD SHIFT OR IF IT WILL HOLD OVER OR NEAR OUR EASTERN
COUNTIES THROUGH TUESDAY. THE 00Z/27 GFS HAD A MORE WEST POSITION
BUT THE 06Z/27 GFS AND 00Z/27 ECMWF NUDGE THE MID LEVEL TROUGH AXIS
EASTWARD JUST ENOUGH TO KICK THE FRONT JUST OFF THE NC COAST. TO
CAPTURE THIS BIT OF UNCERTAINTY... HIGHER CLOUD COVER AND ISOLATED
SHOWERS WILL BE KEPT OVER THE COASTAL PLAIN WITH LESSER SKY COVER
AND NO POPS WESTWARD... AS THE ECMWF SURFACE FLOW IS SLIGHTLY
DIFFLUENT HERE WITH ISENTROPIC DOWNGLIDE NOTED ON THE GFS. THE WEAK
BUT PERSISTENT MID LEVEL SHEAR AXIS SITS ACROSS CENTRAL NC WEDNESDAY
THROUGH FRIDAY ALTHOUGH HEIGHTS DO START A SLOW RISE BY THURSDAY.
NORTHEAST TO EAST-NORTHEAST BOUNDARY LAYER FLOW INTO NC SHOULD KEEP
AT LEAST SOME CLOUD COVER OVER THE AREA THROUGH THE PERIOD. FAR
WESTERN SECTIONS COULD SEE SOME OROGRAPHIC LIFT WITHIN THE NOSE OF
THE SURFACE HIGH WITH AN UP-TERRAIN AGEOSTROPHIC COMPONENT... AND
THIS RELATIVELY COOL STABLE POOL COULD BE ENHANCED IF THE GFS ENDS
UP CORRECT WITH ITS FRONTAL LOW TRACKING OFF THE NC COAST MIDDAY
WEDNESDAY THROUGH MIDDAY THURSDAY. THE GFSS FRONTAL PUSH BACK
ONSHORE AND ENSUING RAIN OVER OUR SOUTHEAST ON FRIDAY IS FAR FROM A
SURE THING... BUT WITH THE ATLANTIC RIDGE STARTING TO BUILD WEST A
BIT INTO THE SOUTHEAST U.S. COAST... WILL THROW IN A CHANCE POP
MAINLY IN OUR SOUTHEAST COUNTIES FOR FRIDAY. LOW TEMPERATURES SHOULD
BE JUST BELOW NORMAL IN THE NORTHWEST AND NEAR NORMAL SOUTHEAST
TUESDAY... SLOWLY RISING TO NEAR TO ABOVE NORMAL EVERYWHERE BY
FRIDAY AS THE FRONT KICKS BACK NORTHWEST. NEAR TO SLIGHTLY BELOW
NORMAL HIGH TEMPERATURES THROUGH THE PERIOD. -GIH

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...

VFR CONDITIONS EXPECTED THROUGH 09Z SATURDAY MORNING.  SCATTERED
DIURNAL CUMULUS THIS AFTERNOON WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.

A LOW PRESSURE TROUGH WILL DEEPEN OVER THE AREA DURING THE WEEKEND
INTO EARLY NEXT WEEK. THIS WILL LEAD TO AN INCREASE IN SCATTERED
DIURNAL SHOWERS AND THUNDERSTORMS EACH DAY WITH THE POTENTIAL FOR
BRIEF MVFR/IFR CEILINGS AND VISIBILITIES. RESIDUAL SURFACE MOISTURE
WILL ALSO LEAD TO AREAS OF FOG AND STRATUS EACH MORNING WITH THE
POSSIBILITY OF IFR CONDITIONS NEAR DAYBREAK. -RHJ

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...HARTFIELD
NEAR TERM...HARTFIELD
SHORT TERM...HARTFIELD
LONG TERM...HARTFIELD
AVIATION...RHJ
Hazardous weather outlook, Jul 27, 3:45 PM EDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
345 PM EDT FRI JUL 27 2007

NCZ007>011-021>028-038>043-073>078-083>086-088-089-280930-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
345 PM EDT FRI JUL 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THROUGH TONIGHT.

SCATTERED STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL CONTINUE TO
DEVELOP AND MOVE EAST OVER OVER THE AREA THROUGH EARLY EVENING.
THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL FROM PENNY TO GOLF
BALL SIZE... AND STRONG WIND GUSTS OVER 60 MPH. THE GREATEST STORM
COVERAGE WILL BE OVER THE NORTHWEST PIEDMONT INCLUDING THE TRIAD
AREA... AND IN AREAS ALONG AND EAST OF HIGHWAY 1.

STORMS WILL DIMINISH IN COVERAGE AND INTENSITY AFTER 8 PM THIS
EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE SATURDAY THROUGH MONDAY. A
FEW STORMS MAY BECOME STRONG SATURDAY AFTERNOON AND EVENING... AND
LOCALLY VERY HEAVY RAIN MAY OCCUR SUNDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER EVENTS
IMMEDIATELY TO THE NATIONAL WEATHER SERVICE IN RALEIGH.

HARTFIELD

In the hours before

Local storm report, Jul 27, 4:58 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
458 PM EDT FRI JUL 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             LEMON SPRINGS           35.38N 79.20W
07/27/2007  E0.75 INCH       LEE                NC   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED IN LEMON SPRINGS.

&&

BLS
Special weather statement, Jul 27, 5:01 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
501 PM EDT FRI JUL 27 2007

NCZ007-272145-
PERSON-
501 PM EDT FRI JUL 27 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS PERSON COUNTY THROUGH 545 PM
EDT...

AT 501 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
ROXBORO...MOVING SOUTHEAST AT 5 MPH.

THE STRONG THUNDERSTORMS WILL BE NEAR SURL AROUND 545 PM EDT.

GUSTY WINDS OF 35 TO 45 MPH...PEA SIZED HAIL AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.
PEA SIZED HAIL WAS REPORTED WITH THESE STORMS IN ROXBORO AT 500 PM.

VINCENT
Local storm report, Jul 27, 5:09 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
509 PM EDT FRI JUL 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             3 W ROCKY MOUNT         35.95N 77.84W
07/27/2007  E0.75 INCH       NASH               NC   TRAINED SPOTTER

            THREE QUARTER INCH HAIL NEAR INTERSTATE 95 AND HWY 64.
            HAIL BEGAN AT 455 PM...COVERED THE GROUND AND ONGOING AT
            502 PM.

&&

MSTRICKL
Special weather statement, Jul 27, 5:25 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
525 PM EDT FRI JUL 27 2007

NCZ025-040-041-272230-
CHATHAM-DURHAM-WAKE-
525 PM EDT FRI JUL 27 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS DURHAM...NORTHERN WAKE AND
EASTERN CHATHAM COUNTIES THROUGH 630 PM EDT...

AT 525 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS JUST
WEST  OF RDU INTERNATIONAL AIRPORT...OR ABOUT 9 MILES EAST OF
DURHAM...MOVING EAST AT 15 MPH.

THE STRONG THUNDERSTORMS WILL BE NEAR FALLS LAKE AROUND 600 PM EDT...
PURNELL AROUND 605 PM EDT...NORTH RALEIGH AT 615 PM...AND WAKE
FOREST AROUND 620 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER AND DANGEROUS CLOUD-TO-GROUND
LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. DOWNPOURS
ASSOCIATED WITH THE STORMS WILL REDUCE THE VISIBILITY TO NEAR ZERO
FOR A BRIEF INSTANCE.

WSS
Special weather statement, Jul 27, 5:30 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
530 PM EDT FRI JUL 27 2007

NCZ027-028-272230-
EDGECOMBE-NASH-
530 PM EDT FRI JUL 27 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS EASTERN NASH AND EDGECOMBE
COUNTIES THROUGH 630 PM EDT...

AT 530 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 6 MILES
NORTH OF KINGSBORO...OR ABOUT 7 MILES NORTHEAST OF ROCKY
MOUNT...MOVING EAST AT 15 MPH. OTHER STRONG STORMS WERE WEST OF
ROCKY MOUNT.

THE STRONG THUNDERSTORMS WILL BE NEAR LEGGETT AROUND 545 PM EDT.

GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.

WSS
Local storm report, Jul 27, 5:40 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
540 PM EDT FRI JUL 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     TSTM WND DMG     1 W ROANOKE RAPIDS      36.45N 77.67W
07/27/2007                   HALIFAX            NC   LAW ENFORCEMENT

            TREES AND A POWERLINE DOWN ON THELMA ROAD... REPORTED BY
            911 CENTER. DOT DISPATCHED TO REMOVE.

&&

MSTRICKL

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 1:34 PM EDTSevere Thunderstorm WarningRAHFranklin41 min
Jul 27, 1:45 PM EDTSevere Thunderstorm WarningRAHWarren45 min
Jul 27, 1:50 PM EDTSevere Thunderstorm WarningRAHHarnett28 min
Jul 27, 1:53 PM EDTSevere Thunderstorm WarningRAHHoke67 min
Jul 27, 2:05 PM EDTSevere Thunderstorm WarningRAHWayne22 min
Jul 27, 2:11 PM EDTSevere Thunderstorm WarningRAHAnson34 min
Jul 27, 2:32 PM EDTSevere Thunderstorm WarningRAHHalifax34 min
Jul 27, 2:33 PM EDTSevere Thunderstorm WarningRAHRichmond42 min
Jul 27, 2:39 PM EDTSevere Thunderstorm WarningRAHAnson42 min
Jul 27, 2:44 PM EDTSevere Thunderstorm WarningRAHEdgecombe46 min
Jul 27, 2:50 PM EDTSevere Thunderstorm WarningRAHWarren40 min
Jul 27, 2:58 PM EDTSevere Thunderstorm WarningRAHJohnston62 min
Jul 27, 2:58 PM EDTSevere Thunderstorm WarningRAHVance32 min
Jul 27, 3:00 PM EDTSevere Thunderstorm WarningRAHCumberland, Hoke42 min
Jul 27, 3:10 PM EDTSevere Thunderstorm WarningRAHSampson50 min
Jul 27, 3:16 PM EDTFlash Flood WarningRAHAnson3 hr
Jul 27, 3:27 PM EDTSevere Thunderstorm WarningRAHHalifax, Warren63 min
Jul 27, 3:28 PM EDTSevere Thunderstorm WarningRAHScotland23 min
Jul 27, 3:46 PM EDTSevere Thunderstorm WarningRAHWayne36 min
Jul 27, 3:56 PM EDTSevere Thunderstorm WarningRAHGranville34 min
Jul 27, 4:03 PM EDTSevere Thunderstorm WarningRAHNash42 min
Jul 27, 4:16 PM EDTSevere Thunderstorm WarningRAHFranklin59 min
Jul 27, 4:19 PM EDTSevere Thunderstorm WarningRAHVance41 min
Jul 27, 4:20 PM EDTSevere Thunderstorm WarningRAHMontgomery40 min
Jul 27, 4:22 PM EDTSevere Thunderstorm WarningRAHWake38 min
Jul 27, 4:25 PM EDTSevere Thunderstorm WarningRAHSampson35 min
Jul 27, 4:32 PM EDTSevere Thunderstorm WarningRAHNash43 min
Jul 27, 4:55 PM EDTSevere Thunderstorm WarningRAHLee40 min
Jul 27, 5:23 PM EDTSevere Thunderstorm WarningRAHPerson16 min
Jul 27, 5:54 PM EDTSevere Thunderstorm WarningRAHDurham36 min
Jul 27, 6:10 PM EDTSevere Thunderstorm WarningRAHOrange27 min
Jul 27, 7:49 PM EDTSevere Thunderstorm WarningRAHChatham17 min

Nearby

Flash Flood Warnings in North Carolina, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.